# SDR 5183246256

- Difficulty date: March 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N505MA
- Make and model: Cessna 750
- Aircraft serial: 7500057
- Aircraft time: 2,454 hours, 2,134 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 99145586
- Part serial: 129
- Condition: Binding
- Location: Rudder
- Part time: 2,454 hours, 2,134 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER MOVEMENT WAS LIMITED TO 20 PERCENT OF FULL TRAVEL.  SERVICE CENTER FOUND ACTUATOR TO BE SEIZED.
